uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Weighted inequalities of Hardy type for matrix operators: The case q<p
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2007 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, Vol. 10, no 4, 843-861 p.Article in journal (Refereed) Published
Abstract [en]

A non-negative triangular matrix operator is considered in weighted Lebesgue spaces ofsequences. Under some additional conditions on the matrix, some new weight characterizationsfor discrete Hardy type inequalities with matrix operator are proved for the case 1 < q < p < ∞.Some further results are pointed out.

Place, publisher, year, edition, pages
2007. Vol. 10, no 4, 843-861 p.
Keyword [en]
inequalities, discrete Hardy type inequalities, weights, matrix operators
National Category
URN: urn:nbn:se:uu:diva-13435OAI: oai:DiVA.org:uu-13435DiVA: diva2:41205
Available from: 2008-01-23 Created: 2008-01-23 Last updated: 2010-05-18Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Department of Mathematics
In the same journal
Mathematical Inequalities & Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 160 hits
ReferencesLink to record
Permanent link

Direct link